# SDR FDEA201110234627

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: A52378008206
- Part serial: UH1740
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR INTERNAL STRUCTURE LOWER HORIZ BEAM NR2 FROM BOTTOM SIDE HAS A GOUGE MEASURING .75" COMPLIED WITH EA 6-5230-156031, PART 1.
